Fernandes, L. A.O. [UNESP]Arbach, R. [UNESP]2022-04-292022-04-292012-01-01Annals of Functional Analysis, v. 3, n. 2, p. 21-31, 2012.2008-8752http://hdl.handle.net/11449/227583In this paper we deal with the notion of regulated functions with values in a C*-algebra A and present examples using a special bi-dimensional C*-algebra of triangular matrices. We consider the Dushnik integral for these functions and shows that a convenient choice of the integrator function produces an integral homomorphism on the C*-algebra of all regulated functions G([a, b], A). Finally we construct a family of linear integral functionals on this C*-algebra. © 2012, Duke University Press. All rights reserved.21-31engC*-algebrasDushnik integralRegulated functionIntegral functionals on c*-algebra of vector-valued regulated functionsArtigo10.15352/afa/13998999302-s2.0-84894438430